# SDR DALA2021051802774

- Difficulty date: May 15, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 85,850 hours, 34,010 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1674-1679
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT ANGLE FROM STA 1674/1679 AND 54 LBL AT FLOOR STRUCTURE AREA. CORRECTIVE ACTION: FOUND TO BE OUT OF LIMITS PER SRM, SUMMARY OF NRC 00571 FLOOR SUPPORT ANGLE WAS REPLACED PER B757-200 SRM.
